# SDR 98UAL900248

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: E/E Compt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO PARTIAL ELECTICAL FAILURE.  WIRE W2018-0003-06 WAS FOUND BROKEN AT L GENERATOR CIRCUIT BREAKER C901 PHASE C.  LOSS OF PHASE C AT L GEN CB CAUSED PARTIAL ELECTRICAL FAILURE.  THE WIRE TERMINAL HAD BROKEN DUE TO A ONE-TIME OVERSTRESS APPLICATION.  THE WIRE TERMINAL WAS REPLACED.
